海量图书期刊资源,随时随地畅享阅读乐趣
A short proof of the unirationality of A5*Alessandro Verra · 1984
GLSMs for partial flag manifoldsRon Donagi; Eric Sharpe · 2008
On orbifolds and free fermion constructionsRon Donagi; Katrin Wendland · 2009
An heterotic standard modelVincent Bouchard; Ron Donagi · 2006
Abelian solitonsRon Y. Donagi; Emma Previato · 2001
Variational Torelli implies generic TorelliDavid Cox; Ron Donagi; Loring Tu · Inventiones Mathematicae · 1987
Big SchottkyRon Donagi · Inventiones Mathematicae · 1987
Hypersurface variations are maximal, IJames A. Carlson; Ron Donagi · Inventiones Mathematicae · 1987
Generic torelli for weighted hypersurfacesRon Donagi; Loring W. Tu · 1987
Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.Rogers, Hartley · The Journal of Symbolic Logic · 1970